Pseudoparabolic Partial Differential Equations Public Deposited

http://ir.library.oregonstate.edu/concern/defaults/zg64tm484

This is the publisher’s final pdf. The published article is copyrighted by the Society for Industrial and Applied Mathematics and can be found at:  http://epubs.siam.org/loi/sjmaah.

Descriptions

Attribute NameValues
Creator
Resource Type
DOI
Date Available
Date Issued
Citation
  • Showalter, R. E., & Ting, T. W. (1970). Pseudoparabolic partial differential equations. SIAM Journal on Mathematical Analysis, 1(1), 1-26. doi:10.1137/0501001
Academic Affiliation
Series
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-11-05T22:17:40Z (GMT) No. of bitstreams: 1 ShowalterRalphMathematicsPseudoparabolicPartialDifferential.pdf: 2496008 bytes, checksum: 0bb64194a31da77434f031987155cae6 (MD5)
  • description.provenance : Made available in DSpace on 2014-11-05T22:17:41Z (GMT). No. of bitstreams: 1 ShowalterRalphMathematicsPseudoparabolicPartialDifferential.pdf: 2496008 bytes, checksum: 0bb64194a31da77434f031987155cae6 (MD5) Previous issue date: 1970-02
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-11-05T22:17:28Z No. of bitstreams: 1 ShowalterRalphMathematicsPseudoparabolicPartialDifferential.pdf: 2496008 bytes, checksum: 0bb64194a31da77434f031987155cae6 (MD5)

Relationships

Parents:

This work has no parents.

Last modified

Downloadable Content

Download PDF

Items